Authors: Baralić, Đorđe 
Grujić, Vladimir
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Manifolds over Polygons and Characteristic Classes
Volume: 1
First page: 21
Last page: 26
Conference: Third Mathematical Conference of the Republic of Srpska
Issue Date: 2014
Rank: M30
ISBN: 978-99976-600-0-8
URL: http://www.mk.rs.ba/wp-content/uploads/2015/02/TOM1-Copy.pdf
Abstract: 
Quasitoric manifolds and their real analogues 'small covers' are important class of manifolds studied in toric topology. In this paper we study the characteristic classes of corresponding manifolds over polygons and its applications to classical questions in algebraic topology.
Publisher: Univerzitet u Istočnom Sarajevu, Fakultet za proizvodnju i menadžment Trebinje

Show full item record

Page view(s)

15
checked on May 21, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.